Thierry De Pauw


The essence of mathematics lies in its freedom

Georg Cantor


  • Abstract charges (With Ph. Bouafia). In preparation.
  • A regularity property of fractional Brownian sheets (With Ph. Bouafia). Submitted. arxiv.
  • Radon-Nikodýmification of arbitrary measure spaces (With Ph. Bouafia). Extracta Math., 38(2), 2023, 193-203. journal.
  • A representation formula for members of SBV dual (With Ph. Bouafia). To appear in Ann. Sc. Norm. Super. Pisa Cl. Sci. (5). arxiv.
  • Undecidably semolicalizable metric measure spaces. To appear in Commun. Contemp. Math. journal.
  • On the existence of mass minimising G chains in finite dimensional normed spaces (With I. Vasilyev). Ann. Inst. Fourier, 73(2), 2023, 635-694. journal.
  • Density estimate from below in relation to a conjecture of A. Zygmund on Lipschitz differentiation. J. Ec. polytech. Math., 9, 2022, 1473-1512. journal
  • Linear isoperimetric inequality for normal and integral currents in compact subanalytic sets (With R. Hardt). J. Singul., 24, 2022, 145-168. journal
  • Comments on Washek Pfeffer’s contributions to integration theory. Obituary. Real Anal. Exchange, 46(2), 2021, 1-9.
  • Partial regularity of almost minimising rectifiable G chains in Hilbert space (With R. Züst). Amer. J. Math., 141(6), 2019, 1591-1705.
  • Homology of normal chains and cohomology of charges (With R. Hardt and W.F. Pfeffer). Memoirs Amer. Math. Soc. 247 n° 1172, 2017, v+115pp.
  • An example pertaining to the failure of the Besicovitch-Federer structure Theorem in Hilbert space. Publ. Mat., 61(1), 2017, 153-173.
  • On sets minimising their weighted length in uniformly convex separable Banach spaces (With A. Lemenant and V. Millot). Adv. Math., 305, 2017, 1268-1319.
  • Multiple valued maps into separable Hilbert space that almost minimise their p energy or are squeeze and squash stationary (With Ph. Bouafia and C.Y. Wang). Calc. Var. Partial Diff. Eq., 54(2), 2015, 2167-2196.
  • Existence of p harmonic multiple valued maps into separable Hilbert space (With J. Goblet and Ph. Bouafia). Ann. Inst. Fourier, 65(2), 2015, 763-833.
  • Approximation by polyhedral G chains in Banach spaces. Z. Anal. Anwend., 33, 2014, 311-334.
  • Some basic Theorems on flat G chains (With R. Hardt). J. Math. Anal. Appl., 418, 2014, 1046-1061.
  • Rectifiable and flat G chains in metric spaces (With R. Hardt). Amer. J. Math., 134(1), 2012, 1-69.
  • On the distributional divergence of vector fields vanishing at infinity (With M. Torres). Proc. Roy. Soc. Edinburgh Sect. A, 141(1), 2011, 65-76.
  • Size minimising surfaces. Ann. Sci. Ecole Norm. Sup., 42(1), 2009, 37-101.
  • Charges in middle dimensions (With L. Moonens and W.F. Pfeffer). J. Math. Pures Appl., 92(1), 2009, 86-112.
  • Linearly approximatable functions (With A. Koeller). Porc. Amer. Math. Soc., 137, 2009, 1347-1356.
  • Extensions of Reifenberg’s topological disk Theorem (With G. David and T. Toro). Geom. Funct. Anal., 18, 2008, 1168-1235.
  • Distributions for which div v = F has a continuous solution (With W.F. Pfeffer). Commun. Pure Appl. Math., 61(2), 2008, 230-260.
  • The divergence Theorem for unbounded vector fields (With W.F. Pfeffer). Trans. Amer. Math. Soc., 359(12), 2007, 5915-5929.
  • Concentrated, nearly monotonic, epiperimetric measures in Euclidean space. J. Differential Geom., 77(1), 2007, 77-134.
  • Comparing homologies : Cech’s theory, singular chains, integral flat chains and integral currents. Rev. Mat. Iberoamericana, 23(1), 2007, 143-189.
  • Autour du théorème de la divergence. Panor. Synthèses, 18, 2004, 85-121.
  • Applications of scans and fractional power integrands (With R. Hardt). Progr. Nonlinear Partial Differential Equations Appl., 59, 2004, 19-31.
  • The Gauss-Green Theorem and removable sets for 2nd order PDEs in divergence form (With W.F. Pfeffer). Adv. Math., 183(1), 2004, 155-182.
  • On the exceptional set of the flux of a bounded vector field. J. Math. Pures Appl.,82(9), 2003, 1191-1217.
  • Size minimisation and approximating problems (With R. Hardt). Calc. Var. Partial Diff. Eq., 17(4), 2003, 405-442.
  • Points of ɛ differentiability of Lipschitz functions from R^n to R^{n-1}. (With P. Huovinen). Bull. London Math. Soc., 34, 2002, 539-550.
  • Nearly flat almost monotone measures are big pieces of Lipschitz graphs. J. Geom. Anal., 12(1), 29-61.
  • Charges, BV functions and multipliers for generalised Riemann integrals (With Z. Buczolich and W.F. Pfeffer). Indiana Univ. Math. J., 48(1), 1999, 1471-1511.
  • Multipliers for generalised Riemann integrals (With Z. Buczolish and W.F. Pfeffer). C.R. Math. Acad. Sci. Soc. R. Can., 21(4), 1999, 139-145.
  • On explicit solutions for the problem of Mumford and Shah (With D. Smets). Commun. Contemp. Math., 1(2), 1999, 201-212.
  • Multipliers for one dimensional nonabsolutely convergent integrals. Atti Sem. Mat. Fis. Univ. Modena, XLVII, 1999, 35-43.
  • On SBV Dual. Indiana Univ. Math. J., 47(1), 1998, 99-121.
  • Topologies for the space of BV integrable functions in R^n. J. Funct. Anal., 144(1), 1997, 190-232.
  • A concept of generalised absolute continuity for the F integral. Real Anal. Exch., 22(1), 1996-97, 350-361.